MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS, TABLE BASE; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS, TABLE BASE; OPERATING TABLE
Model Number 7803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Clinician reports that the table kept tilting with patient on the table.Error codes 1048 and 220 c reported.Evaluation required to determine the issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per the information obtained from the investigation and device evaluation, minor issues were found pertaining to caster locking mechanism and device battery but none of these issues are understood to have caused or contributed to the reported tilt issue.There is a remote probability of tilt lock not being applied for a brief moment when the patient was on the table but there is no evidence that indicates that.The root cause of this incident is thus deemed to be inconclusive.

Brand Name
TRIOS, TABLE BASE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key24110650
Report Number2921578-2026-00001
Device Sequence Number5430768
Product Code JEA
UDI-Device Identifier00842430103957
UDI-Public(01)00842430103957(11)240108
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7803
Device Catalogue Number7803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown